# SDR EE4Y2011041900105

- Difficulty date: April 20, 2014
- Submitted: April 20, 2014
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N857AM
- Make and model: Boeing 737-7
- Aircraft serial: 33793
- Aircraft time: 31,275 hours, 16,714 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 1002935010
- Condition: Cracked
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PROCESS WE FOUND IN THE PAX CABIN TOURIST CLASS, POSITION 14A-C SEATS WITH BACK PAN CRACKED.
